| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 145-148


Yu.I. Dimitrienko, I.D. Dimitrienko, S.V. Sborschikov
      Multiscale hierarchical modeling of fiber reinforced composites by asymptotic homogenization method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 145, 7211-7220
      http://dx.doi.org/10.12988/ams.2015.510641

K. Rajam, M. Chandramouleeswaran
      L-fuzzy T-ideals of \beta-algebras
      Applied Mathematical Sciences, Vol. 9, 2015, no. 145, 7221-7228
      http://dx.doi.org/10.12988/ams.2015.59581

Alexander Shmyrov, Vasily Shmyrov
      On controllability region of orbital motion near L_1
      Applied Mathematical Sciences, Vol. 9, 2015, no. 145, 7229-7236
      http://dx.doi.org/10.12988/ams.2015.510638

Hae-Jung Kim, Eun-Jun Yoon
      Cryptanalysis of lightweight authentication scheme with user untraceability
      Applied Mathematical Sciences, Vol. 9, 2015, no. 145, 7237-7245
      http://dx.doi.org/10.12988/ams.2015.510647

Weiping Han, Shiying Wang
      The g-extra conditional diagnosability of folded hypercubes
      Applied Mathematical Sciences, Vol. 9, 2015, no. 146, 7247-7254
      http://dx.doi.org/10.12988/ams.2015.510679

Feng Xu, Gang Wang, Xiaoyan Guan
      Regularity criterion of the 3D generalized Navier-Stokes equations in the Triebel-Lizorkin spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 146, 7255-7268
      http://dx.doi.org/10.12988/ams.2015.510639

Feda Ilhan, Zahir Muradoglu
      Numerical solution of non-linear biharmonic equation for elasto-plastic bending plate
      Applied Mathematical Sciences, Vol. 9, 2015, no. 146, 7269-7280
      http://dx.doi.org/10.12988/ams.2015.511715

Cristobal Morales Callejas, Gerardo Sanchez Licea
      Sufficiency for singular arcs in two isoperimetric calculus of variations problems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 146, 7281-7306
      http://dx.doi.org/10.12988/ams.2015.510677

Johniel E. Babiera, Anulfo P. Supe
      Detecting multiple structural breaks on a Koyck distributed lag model: A Bayesian approach
      Applied Mathematical Sciences, Vol. 9, 2015, no. 147, 7307-7315
      http://dx.doi.org/10.12988/ams.2015.58529

Samir B. Belhaouari, Hamada R. H. Al-Absi, Ramil F. Kuleev, Nasreddine Megrez
      On a general two-sample test with new critical value for multivariate feature selection in chest X-ray image analysis problem
      Applied Mathematical Sciences, Vol. 9, 2015, no. 147, 7317-7325
      http://dx.doi.org/10.12988/ams.2015.510687

E. M. Badr, B. Mohamed
      Enumeration of the number of spanning trees for the subdivision technique of five new classes of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 147, 7327-7334
      http://dx.doi.org/10.12988/ams.2015.56442

Seong-Hoon Cho
      Fixed point theorems for rational contraction multivalued maps in partially ordered metric spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 147, 7335-7346
      http://dx.doi.org/10.12988/ams.2015.510618

F. Fonseca
      A solution of the two-dimensional Boltzmann transport equation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 147, 7347-7355
      http://dx.doi.org/10.12988/ams.2015.510665

Dario Friso, Lucia Bortolini, Emanuele Cerruto
      Precoat filtration with body-feed and variable pressure. Part I: Mathematical modelling
      Applied Mathematical Sciences, Vol. 9, 2015, no. 148, 7357-7366
      http://dx.doi.org/10.12988/ams.2015.59607

Dario Friso, Lucia Bortolini
      Precoat filtration with body-feed and variable pressure. Part II: Experimental tests and optimization of filtration cycles
      Applied Mathematical Sciences, Vol. 9, 2015, no. 148, 7367-7378
      http://dx.doi.org/10.12988/ams.2015.510634

I.E. Pleshchinskaya, N.B. Pleshchinskii, I.V. Sabirov
      Electromagnetic wave diffraction by bi-periodic thin conductive grating
      Applied Mathematical Sciences, Vol. 9, 2015, no. 148, 7379-7392
      http://dx.doi.org/10.12988/ams.2015.510685

I.E. Pleshchinskaya, N.B. Pleshchinskii
      Diffraction of electromagnetic wave by two-layer grating
      Applied Mathematical Sciences, Vol. 9, 2015, no. 148, 7393-7404
      http://dx.doi.org/10.12988/ams.2015.511693

Notice
      Retraction notice
      Applied Mathematical Sciences, Vol. 9, 2015, no. 148, 7405
      http://dx.doi.org/10.12988/ams.2015.50137


Journals | Books | Author guidelines